# SDR AU960063

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185B
- Engine: Cont IO470F
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 075016189
- Condition: Cracked
- Location: Eng Noise Supprs
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MUFFLER TO OVERBOARD PIPE WELDED JOINT CRACKED - SCORCHINGOF LOWER COWL IN AREA OF CRACK - A NEW EXHAUST MUFFLER HAD BEENFITTED AT THE LAST PERIODIC INSPECTION 8 HOURS PREVIOUS - SUSPECT PIPE CONTACTED COWL IN AREA OF CUTOUT - PERSONNEL/MAINTENANCEERROR
